# SDR SWIA200718476

- Difficulty date: July 6, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 24,561 hours, 32,101 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS COFFEE POT OVERHEATED WITH A BURNING ODOR.  REPLACED COFFEE POT WITH SERVICEABLE UNIT.  OPS CHECKS GOOD.
